Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Twitching on side of head, stress. Taking medication for BP. Causes for twitching?

hi lately i get a slight twitch on side of head. its gentle. its like nerve or blood vessel is twitching. comes and goes. not constant. i have mild bp , and controlled well by diet & bp medication for 3 yrs without issues. been under stress recently. is it likely a stress related thing, or vitamin / mineral deficiency / or sign of something else ?? thanks
Asked On : Thu, 17 Jan 2013
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Indiguy,

This type of twitching in the temporal area can be only because of some muscular twitiching or can be because of blood vessels. If this is just for few times and only for few days than it would not be a problem.
Sometime it also happens that during stress and anxiety this sort of things happen and this can be associated with the stress condition in your case.

In the mean time I would suggest you that you continue with your BP medication and keep an eye on your BP always and if this problem pursists for long time than have a consultation with your doctor to make it sure that there is not some sort of temporal arterial problem.

Thanks and take care
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Nsah Bernard's  Response
Dec 2012

From your description, you are probably having stress induced twitching and it is not vitamin deficiency. Electrolyte disorder is possible but to determine that your daughter will need to run serum electrolytes test to determine if there is any.
The twitching is also most likely be isolated and nothing is particularly responsible for it.
You can start by avoiding stressful activities and take sometime to have a good rest.
You can visit your doctor for better evaluation.

Kind regards and hope this helps
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor